MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=5.9MM, L=65MM; CANCELLOUS LOCKING SCREW

I.T.S. GMBH CANCELLOUS SCREW, LOCKING, D=5.9MM, L=65MM; CANCELLOUS LOCKING SCREW
Model Number 37592-65
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We received the feedback from our distributor, that the label of two screws with the art.No 37592-65 and the lot no.18/772125 differs from the content.The investigation showed that five labels got reprinted on 3rd of november 2016.After checking the data in the erp system, three facilities resp.Distributors have received these implants.There is no risk for any patient or surgeon or third party.The non-conformance gets identified at refilling the non-sterile screws in the screw caddy, which happens prior to the cleaning and disinfection process and so prior to the use in the o.R.
 
Event or Problem Description
We received the feedback from our distributor, that the data on the label differs from the content of the non-sterile implant packaging.The information on the label showed a cancellous locking screw 5.9mm and the content was a stabilization locking screw 2.4mm.The issue was identified at goods-in inspection from our distributor, so there was no risk associated with a patient, surgeon or third party.The screws get delivered non-sterile to the facility, so the non-conformance gets identified latest at refilling the sterilization tray prior to the cleaning and disinfection process and prior to any surgery.

Brand Name
CANCELLOUS SCREW, LOCKING, D=5.9MM, L=65MM
Common Device Name
CANCELLOUS LOCKING SCREW
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, styria 8301
AU  8301
MDR Report Key6575103
Report Number3004369035-2017-00001
Device Sequence Number253594
Product Code HWC
UDI-Device Identifier09120034306181
UDI-Public09120034306181
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K063166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37592-65
Device Catalogue Number37592-65
Device Lot Number18/772125
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;